# SDR R61A201302240189

- Difficulty date: February 24, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 22,584 hours, 16,807 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 17067176401
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FORWARD CARGO DOOR NUT PLATE SUPPORT FOR DOOR SURROUND CORRODED.  MAINTENANCE REMOVED AND REPLACED NUT PLATE SUPPORT IAW EMB 170 SRM 51-40-02 AND 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
